Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The conjugacy problem for HNN groups and the word problem for commutative semigroups


Author: Michael Anshel
Journal: Proc. Amer. Math. Soc. 61 (1976), 223-224
MSC: Primary 20M05; Secondary 20F10
DOI: https://doi.org/10.1090/S0002-9939-1976-0422457-9
MathSciNet review: 0422457
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show how a positive solution to the word problem for finitely generated commutative semigroups leads to a positive solution to the conjugacy problem for a class of $ HNN$ groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M05, 20F10

Retrieve articles in all journals with MSC: 20M05, 20F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0422457-9
Article copyright: © Copyright 1976 American Mathematical Society